MathSciNet Relay Station
MathSciNet bibliographic data
MR8556 73.2X
Bers, Lipman; Gelbart, Abe On a class of differential equations in mechanics of continua. Quart. Appl. Math. 1, (1943). 168–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement